Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Could it be seasonal allergies ?

heacache, stomach ache and eye pain all at the same time.
Asked On : Mon, 4 Oct 2010
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

Yes looks like typical flu kind of symptoms.
Take Levocet 5mg in the night
Pantoprazole 40mg in the morning before food
take aceclofenac with paracetamol morning and night.

Al the above tablets for 5 days
If it does not reduce please see a physician immediately
have a healthy living
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor